# SDR AU510001660

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727277
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 480-720b
- Part time: 53,856 hours
- Component: Fuselage Skin L, Boeing, B727200GROUP
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LAP JOINTS CRACKED.  JOINTS WERE LOCATED AT STRINGER 4R BETWEEN BS 480 AND BS 720B AND AT STRINGER 26L BETWEEN STN 560 AND STN 580.  FOUND DURING MEDIUM FREQUENCY EDDY CURRENT (MFEC) INSPECTION IAW AD/B727/160 AND SB727-53AO222.
